1st Day of Champix

Hi everybody,

Im back! Failed again (8th time!! i think i have lost count)

Never give up giving up, thats what they say. So bring it on.

Its my first day of champix, just waiting for the funky dreams to start again.

Anyone else on 1st day of champix?

Ian

11 Replies

oldestnewest
  • Never give up

    Well done Ian and as you say never give up giving up. Post regularly and let us know how you are doing.

    Dannyboy

    Quit: 18th December 2009 after 35 years smoking

  • Hi Ian,

    I'm on day 5 of champix. First three days was very unwell but last two I've been fine. How about you?

    Good luck!

  • Feeling bit sick and shaky. Still smoking, no where near as much tho. Am stopping next wed. How u doin and when u planning to stop? Got bad mood swings, need to control them

  • I hope you're over the worst now and managing. I've just finished day 7 and I feel absolutely nothing different! Am a bit worried that I still like smoking!! Onto the blue ones tomorrow though so that might make a difference. I haven't set a day to give up - I thought I would see how it pans out!

    Have you used champix before?

  • hello, yeah i have used champix before, only used them for 3 weeks but stopped smoking for 4 months. no idea why i started again!

    Im still smoking to but the champix is starting to kick in as im feeling different and emotional today (not like me).

    Prob just tired as having weird dreams (dreamt i had dinner at lady ga ga's and we were wearing tracksuits!)

    When u take the stronger champix u really notice the difference, trust me, then u just don't want to smoke as they will taste awful and u don't get a hit off the fag.

    What day u stopping?

  • side effects of Champix

    I have just found this site and glad I have because I have set a date for quitting smoking. I'm coming up to 72 years of age and have smoked since I was 16, I smoke 12 a day plus 2 ounces of pipe tobacco a week and now it is really affecting my health, terrible cough in the morning, headaches, sore throat, pains in my legs and lack of energy and stamina even though I go to the gym 3 times a week weight training. I have read about Champix being very helpful in quitting but what has put me off are the side effects, like terrible mood swings, a few people reported that they felt suicidal, has anyone else experienced these feelings. I'm going on holiday in 3 weeks time and when I get back is the time I'm going to really try and quit, I'm dreading it. Dicker.

  • Hello Dicker

    I think you will find alot more positive responses to champix than negative ones.

    Yeah, it may affect your moods or other things but it depends on how your body reacts. Also, as adults, it for us control how we are behaving on the tablets.

    I feel different every day but also i feel pleased im trying to make the effort to stop as my lungs need my help. As will my son, don't fancy coughing and spluttering on future sports days! Would be embarassing for him and me!

    Go for it dicker, just try it and see what happens, you can always stop and change onto another quitting aid.

    Ian

  • Champix

    :confused:

    Thanks for your reply Alfie, you say you feel different every day, is it the champix doing this, have you had any side effects? About 6 years ago I tried Zyban and within 2 days I started to feel really irritable and moody, it was so bad my wife put them down the toilet and I have never tried anything since.

    Do you take the whole pill or do you half it and how long have you been taking them? Hope you don't mind all the questions. Thanks, Dicker.

  • Hi Alfie, still haven't set a quit date - I'm on day 10, feeling a little queasy and smoking far less but still not finding cigs disgusting! I've been having weird dreams too - but not as exiting as yours!

    Dicker - I haven't had any mood swings or any major symptoms apart from feeling a bit queasy the first 3 days, then nothing, now on day 10 feeling queasy again. Go and see your doctor/smokestop advisor and get all the information I've read loads on here about champix too.

    Stick with it Alfie, Wed 4th for you is it? Thursday 5th is day 14 for me so I have decided on that day unless I can't stomach it any more!

  • Hi guinivere

    I felt awful for the first 3 days of champix then completely normal. Felt a bit rough for the first 2 days of the blue ones and then fine again. Give it a a few days and see how you feel but if you are worried go and talk to the doc/smokestop advisor. I'm sure things will settle down.

    One of the reasons I am trying champix is that two old friends of mine who were hardened 40 a day smokers have recently given up on it. It really made me think about my own smoking and after a few months decided to give it a go. Personally, it has helped a lot. It has taken the urgency out of smoking, dulled the effects of smoking and although I'm on day 4 of my quit I know there is no point in having one because it won't have any effect on me!

    After saying that if affects people differently so do get some help if you feel you need it.

    I hope you are feeling a bit better now and good luck with quitting.

  • I'm new to the forum but not new to quitting. I'm on Day 2 of Champix. Yesterday, I felt really queasy and lethargic with a headache. I felt drugged, and didn't like it. I've just taken the second tablet this am and the headache, queasiness and spacey feeling have started again. Has anyone else experienced this? I'm nervous about driving as I don't feel 'normal'. Am also worried about the side effects, but am desperate to stop smoking before my new grandchild arrives next month. The only person I know who used Champix didn't quit and said she had no side effects. I feel really spaced out, and it's definitely the drug cos I can feel it starting and I took the tablet about 20 minutes ago.

    Hi Guinivere and welcome :)

    Congrats on your decision to quit. As Siana said if you're concerned about how you are feeling then speak to your gp or cessation nurse - you may need to go onto a lower dose or it may not be for you. Are you eating plenty before you take your tab? if not it can make you feel quite queasy. Let us know how you're doing :)

You may also like...